MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 4 R

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 4 R
Model Number 02.09.4004R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2020: lot 1907619: (b)(4) items manufactured and released on 08-jan-2020.Expiration date: 2024-12-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: gmk-hinge 02.09.2604r femoral component size 4 r lot.1904680 (k130299).Batch review performed on 08 october 2020: lot 1904680: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-07.No anomalies found related to the problem.To date, xx items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.09.0420h fixed tibial insert size 4/20mm lot.1900730 (k130299).Batch review performed on 08 october 2020: lot 1900730: (b)(4) items manufactured and released on 07-may-2019.Expiration date: 2024-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.07.Fcl16065 extension stem - fluted ø 16 l 65 lot.1902936 (k120790).Batch review performed on 08 october 2020: lot 1902936: (b)(4) items manufactured and released on 17-jul-2019.Expiration date: 2024-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.07.Fcl13065 extension stem - fluted ø 13 l 65 lot.1905619 (k120790).Batch review performed on 08 october 2020: lot 1905619: (b)(4) items manufactured and released on 13-nov-2019.Expiration date: 2024-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk hinge 02.07.0003 offset connector 3 mm lot.1909718 (k102437).Batch review performed on 08 october 2020: lot 1909718: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-hinge 02.07.0034rp patella resurfacing size 2 lot.1908302 (k090988).Batch review performed on 08 october 2020: lot 1908302: (b)(4) items manufactured and released on 07-nov-2019.Expiration date: 2024-10-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Preliminary investigation: revision surgery after 1 month from implantation due to infection of a gmk hinge implant.Picture of the explanted components doesn't revealed any anomalies.Cause for infection remains unknown.There is no evidence that the event is related to a faulty device.Clinical evaluation: early infection in hinged tka, few weeks after primary operation.Infection is a known possible adverse event following every surgery, including tka's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery following an infection performed on the (b)(6) 2020, 1 month after primary.All devices explanted.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Other devices involved in the event.Batch review performed on 08 october 2020: gmk-hinge 02.09.2604r femoral component size 4 r lot.1904680 (k130299): (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.

Brand Name
GMK-HINGE FIXED TIBIAL TRAY SIZE 4 R
Common Device Name
FIXED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10755289
Report Number3005180920-2020-00761
Device Sequence Number1138696
Product Code KRO
UDI-Device Identifier07630030825583
UDI-Public07630030825583
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Model Number02.09.4004R
Device Catalogue Number02.09.4004R
Device Lot Number1907619
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight80